# SDR COMA9760132

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Part number: 601R510085
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE DOOR, GEAR DISAGREEMENT WARNING WHEN LANDING GEAR SELECTED DOWN FOR LANDING.  ABORTED APPROACH.  REPLACED THE LANDING GEAR CONTROL PANEL ASSY.
